# SDR SWAA2021110941071

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 58,874 hours, 34,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOORBOARD 241AF. UPPER SURFACE,  SHEET PLIES PULLING.<EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1. TAP TEST GOOD. CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A C E-F AND SRM 53-00-50-2R-0 REPAIR GENERAL STEP 5 A B D-E. VERIFIED MATERIAL IAW SRM 53-00-50-2R-1.  BONDED REPAIR IAW SRM 53-00-5-2R-1 STEP 3 K-M AND SRM 53-00-50-2R-0 REPAIR GENERAL STEP 5 J-L N O R. CURED AT 150 DEGREES (OVEN B0-06 EXP 11-20-21). TAP TEST GOOD. REPAIRED PASSENGER CABIN FLOOR BOARD 241AF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
